I have had it in a year and a half and I am bleeding like every few months which is normal but for the last 2 months its been more or less every other week it worries me but its also making my breasts sore I think and im not pregnant
Nexplanon - Im on the nexp implant why am I bleeding after a year and a half?
Question posted by aquabbe on 25 Sep 2013
Last updated on 6 December 2018
I answer this same question every few weeks. This is normal. As the implant is in longer, it doesnt secrete as high a level of hormones and irregular bleeding can happen. This should settle down when your body adjusts to the lower levels. You may still have some irregular bleeding but hopefully it wont be more than once a month or maybe even less. Breast tenderness is also in response to the change in hormone levels. You still have high enough levels that you are not ovulating so you wont get pregnant. Just be sure that you get the implant changed when the time is due. If the bleeding becomes very heavy or too bothersome and not slowing down, consult your gynecologist.
- Nexplanon uses and safety info
- Nexplanon information for Healthcare Professionals (includes dosage details)
- Side effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.